# SDR AALA201908309022

- Difficulty date: August 18, 2019
- Submitted: September 17, 2019
- Operation: Air carrier
- Aircraft: N970AN
- Make and model: Boeing 737823
- Aircraft serial: 30096
- Aircraft time: 53,705 hours, 22,083 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON INTERCOSTAL FROM FR 312 TO FR 318, LBL 44, S23L. REPLACED FLOOR INTERCOSTAL PER 53-70-53-01 PROCEDURE 2. ***SUPPLEMENTAL ISSUED TO REFLECT CHANGE IN CORROSION LEVEL.*** (CLOSED)
